Alert archive / California / Wind Advisories in 2010
Wind Advisory 29, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Oct 26, 2010, 12:48 PM PDT for 4 counties in California. It took effect at Oct 27, 2010, 6:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 26, 2010, 12:48 PM PDT (19:48 UTC)
- In effect from
- Oct 27, 2010, 6:00 AM PDT
- Expired
- Oct 27, 2010, 2:06 AM PDT
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
993 WWUS76 KSGX 261948 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1248 PM PDT TUE OCT 26 2010 ...STRONG OFFSHORE WINDS DEVELOPING ON WEDNESDAY BELOW THE CAJON PASS AND THROUGH AND BELOW THE SANTA ANA MOUNTAIN CANYONS... .SURFACE HIGH PRESSURE DEVELOPING OVER THE GREAT BASIN WILL FORCE STRONG AND GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS ON WEDNESDAY. MOST FOOTHILL AREAS WILL BE BREEZY TO WINDY AT TIMES...BUT ADVISORY STRENGTH WINDS SHOULD BE CONFINED TO AREAS BELOW THE CAJON PASS...AND IN THE SANTA ANA MOUNTAINS. CAZ048-057-270400- /O.NEW.KSGX.WI.Y.0029.101027T1300Z-101027T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1248 PM PDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY. * TIMING: WEDNESDAY MORNING THROUGH MID AFTERNOON. * WINDS: EAST TO NORTHEAST 35 TO 45 WITH LOCAL GUSTS TO 55 MPH BELOW THE CAJON PASS AND THE SANTA ANA MOUNTAIN CANYONS. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
2 follow-up statements
461 WWUS76 KSGX 270206 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 706 PM PDT TUE OCT 26 2010 ...MODERATELY STRONG OFFSHORE WINDS DEVELOPING ON WEDNESDAY BELOW THE CAJON PASS AND THROUGH AND BELOW THE SANTA ANA MOUNTAIN CANYONS... .SURFACE HIGH PRESSURE DEVELOPING OVER THE GREAT BASIN WILL FORCE STRONG AND GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS ON WEDNESDAY. MOST FOOTHILL AREAS WILL BE BREEZY TO WINDY AT TIMES...BUT ADVISORY STRENGTH WINDS SHOULD BE CONFINED TO AREAS BELOW THE CAJON PASS...AND IN THE SANTA ANA MOUNTAINS. CAZ048-057-271200- /O.CON.KSGX.WI.Y.0029.101027T1300Z-101027T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 706 PM PDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM PDT WEDNESDAY. * TIMING: WEDNESDAY MORNING THROUGH MID AFTERNOON. * WINDS: EAST TO NORTHEAST 35 TO 45 WITH LOCAL GUSTS TO 55 MPH BELOW THE CAJON PASS AND THE SANTA ANA MOUNTAIN CANYONS. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ATKIN
419 WWUS76 KSGX 270906 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 206 AM PDT WED OCT 27 2010 ...MODERATELY STRONG OFFSHORE WINDS THROUGH EARLY AFTERNOON THROUGH AND BELOW PASSES AND CANYONS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING A PERIOD OF MODERATELY STRONG OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS FROM BEFORE SUNRISE THROUGH EARLY AFTERNOON. WEAKER OFFSHORE WINDS WILL LINGER INTO EARLY THURSDAY. CAZ048-057-271700- /O.UPG.KSGX.WI.Y.0029.101027T1300Z-101027T2200Z/ /O.NEW.KSGX.HW.W.0006.101027T1100Z-101027T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 206 AM PDT WED OCT 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING: WINDS ARE EXPECTED TO BEGIN STRENGTHENING BEFORE SUNRISE WITH STRONGEST WINDS THROUGH MID MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS ARE EXPECTED TO OCCASIONALLY GUST TO AROUND 65 MPH BELOW THE CAJON PASS AND ON THE COASTAL SLOPES OF THE SANTA ANA MOUNTAINS AND FOOTHILLS. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ042-271700- /O.NEW.KSGX.WI.Y.0030.101027T1100Z-101027T2200Z/ ORANGE COUNTY COASTAL AREAS- 206 AM PDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON NEAR THE FOOTHILLS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON. * TIMING: WINDS ARE EXPECTED TO BEGIN STRENGTHENING BEFORE SUNRISE WITH STRONGEST WINDS THROUGH MID MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS WILL INCREASE NEAR THE FOOTHILLS TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ050-271700- /O.NEW.KSGX.WI.Y.0030.101027T1100Z-101027T2200Z/ SAN DIEGO COUNTY VALLEYS- 206 AM PDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON NEAR THE FOOTHILLS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON. * TIMING: WINDS ARE EXPECTED TO BEGIN STRENGTHENING BEFORE SUNRISE WITH STRONGEST WINDS THROUGH THE MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS WILL INCREASE NEAR THE FOOTHILLS TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 9:30 AM PDT, 3 hours 18 minutes earlier.
Area forecast discussion, Oct 26, 9:30 AM PDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT TUE OCT 26 2010
.SYNOPSIS...
THE ATMOSPHERE WILL DRY OVER THE NEXT COUPLE OF DAYS AS OFFSHORE
FLOW AND BUILDING HIGH PRESSURE ALOFT PUSH THE MARINE AIR BACK OUT
TO SEA. WITHOUT THE MARINE LAYER...IT WILL BE MUCH WARMER AND DRIER.
SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CREATE LOCALLY GUSTY
OFFSHORE WINDS AT TIMES IN THE COASTAL FOOTHILLS WEDNESDAY INTO
THURSDAY. TONIGHT...THE DRY AIR AND LIGHT WINDS OVER THE NORTHERN
DESERTS WILL ALLOW TEMPS TO FALL INTO THE 30S IN SOME SPOTS WITH
SOME PATCHY FROST POSSIBLE. A TROUGH OF LOW PRESSURE LATE FRIDAY
NIGHT INTO SATURDAY WILL BRING A CHANCE OF SHOWERS WITH GUSTY
ONSHORE WINDS IN THE MOUNTAINS AND DESERTS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
SATELLITE IMAGERY SHOWS SOME RESIDUAL LOW CLOUDS WEST OF THE
MOUNTAINS THIS MORNING...BUT THE SKY WAS CLEAR OVER AND EAST OF THE
MOUNTAIN CRESTS. ONSHORE SURFACE PRESSURE GRADIENTS WERE WEAKENING
AND HAD TURNED WEAKLY OFFSHORE TO THE NORTH. THE 12Z MIRAMAR
SOUNDING SHOWED THE LOWER LAYERS DRYING...WITH ONLY A VERY WEAK
INVERSION NEAR 900 FT. MODERATE TO STRONG NORTHWEST FLOW WAS
INDICATED ALOFT.
SHOULD BE A PLEASANT FALL DAY MOST AREAS WITH SUNNY SKIES AND MAX
TEMPS IN THE 60S OR LOWER 70S. A FEW LOWER 80S ARE EXPECTED IN THE
LOWER DESERTS. BY WEDNESDAY MORNING...ONLY A SHALLOW MOIST LAYER
WILL REMAIN OVER PORTIONS OF COASTAL ORANGE AND SAN DIEGO COUNTIES.
THIS COULD RESULT IN SOME PATCHY DENSE GROUND FOG...OTHERWISE CLEAR
AND COOL WITH RAPID WARMING AFTER SUN UP. MAX TEMPS SHOULD BE ABOUT
TEN DEGREES WARMER WEST OF THE MOUNTAINS...AND WE MAY EVEN ADD A
COUPLE MORE DEGREES THURSDAY...WITH MANY INLAND VALLEYS REACHING
INTO THE 80S. PERHAPS A BIT COOLER DURING THE AFTERNOON FOR COASTAL
AREAS THURSDAY AS A WEAK SEA BREEZE RETURNS NEAR THE COAST.
GUSTY OFFSHORE WINDS WILL LIKELY DEVELOP WED MORNING IN THE WIND
FAVORED PASSES AND CANYONS. SOME GUSTS COULD REACH ADVISORY STRENGTH
AND REMAIN GUSTY THROUGH THE DAY. EVEN THOUGH TEMPS/WINDS WILL BE UP
AND RELATIVE HUMIDITY DOWN...FUELS ARE LIKELY TOO WET FOR
SIGNIFICANT WILDLAND FIRE CONCERNS.
LOOKING AHEAD TO THE REMAINDER OF THE WEEK AND THE HALLOWEEN
WEEKEND...THE MARINE LAYER AND MOISTURE WILL MAKE A COME BACK. THE
HEMISPHERIC PATTERN APPEARS TO BE SHIFTING TOWARD A STRONG RIDGING
PATTERN OVER THE SOUTHERN STATES...AT THE SAME TIME A WEAKENING
TROUGH APPROACHES FROM THE WEST. BOTH THE GFS/EC MODELS INDICATE
MOST OF THE MOISTURE AND ENERGY WITH THIS TROUGH WILL SLIDE TO THE
NORTH...BUT ENOUGH MAKES IT OVER SOCAL FOR SOME LIGHT RAIN/SHOWERS
LATE FRI NIGHT INTO SAT. FOR NOW...BOTH MODELS INDICATE RAIN...IF
ANY WILL BE OVER BY SAT EVENING.
&&
.AVIATION...
261618Z..THROUGH 1800 UTC BKN-SCT STRATUS BETWEEN FL015-FL030 THEN
SKC AS WINDS VEER AROUND TO NORTHEAST 10-15 KT IN THE FL015-FL100
LAYER DUE TO HIGH BUILDING TO THE NORTH. A BRIEF RETURN OF STRATUS
BELOW FL010 IS POSSIBLE AFTER 270400 UTC S OF SAN ONOFRE AND INLAND
5-10SM DUE TO LINGERING COASTAL EDDY CIRCULATION...BUT THIS SHOULD
PUSH OFFSHORE BETWEEN 27/1200-1400 UTC AS OFFSHORE WINDS INCREASE
AND LOWER. KONT LIKELY TO HAVE LLWS BETWEEN 27/1100-27/1500 UTC.
SURFACE WINDS E-NE 20G40KT POSSIBLE 27/1500-27/2000 UTC BELOW
CANYONS/PASSES.
&&
.MARINE...
LARGE NW SWELL MOVING THROUGH OFFSHORE WATERS...FROM 315 DEGREES
12-16FT AT 14 SECONDS. SOME OF THIS APPEARS TO BE REFRACTING AROUND
THE ISLANDS SINCE SAN CLEMENTE BASIN BUOY 46086 IS REPORTING 10
FT...ABOUT 3 FEET HIGHER THAN WAMIII/SWAN MODEL GUIDANCE HAD
FORECAST. THE INNER COASTAL WATER BUOYS OFF OF MISSION BAY AND POINT
LOMA ARE REPORTING 6-7 FEET ALONG WITH AVAILABLE SURF WEB CAMS AT
EXPOSED W FACING BEACHES...BUT SWELL STILL APPEARS MIXED WITH
LINGERING LOCAL SWELL GENERATED WITH YESTERDAYS FRONTAL PASSAGE.
WILL LIKELY ISSUE A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OVER THE
PZZ775 ZONE THROUGH WEDNESDAY AS WAMIII GUIDANCE DOES TREND UPWARD
ANOTHER FOOT DURING THE NEXT 24 HOURS. WILL AWAIT THE 1000 AND 1300
PDT LIFEGUARD REPORTS BEFORE MAKING DECISION ON HIGH SURF ADVISORY
ISSUANCE FOR EXPOSED W FACING BEACHES.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PDT
WEDNESDAY FOR THE WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
CLEMENTE ISLAND.
&&
PUBLIC...JAD
AVIATION/MARINE...BALFOUR
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Oct 25, 4:00 PM PDT, 20 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT MON OCT 25 2010 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-261200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS INTO THIS EVENING. SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS INTO THIS EVENING. PATCHY DENSE FOG IN THE MOUNTAINS WITH LOCAL VISIBILITIES LESS THAN A QUARTER OF A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN
In the hours before
Local storm report, Oct 26, 10:50 AM PDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1050 AM PDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM NON-TSTM WND GST 10 NW PALM SPRINGS 33.95N 116.66W
10/24/2010 M58.00 MPH RIVERSIDE CA MESONET
SUSTAINED 40 MPH GUSTS 58 MPH AT WHITE WATER RAWS
0304 AM NON-TSTM WND GST 7 SE LUCERNE VALLEY 34.37N 116.87W
10/25/2010 M78.00 MPH SAN BERNARDINO CA TRAINED SPOTTER
STRONG WINDS MOST OF THE NIGHT. POWER LOCALLY KNOCKED
OUT. SOME GUSTS SEEM STRONGER THAN 78 MPH.
0853 AM NON-TSTM WND GST 1 N MOUNT LAGUNA 32.89N 116.42W
10/25/2010 M77.00 MPH SAN DIEGO CA MESONET
WIND AT OR ABOVE 58 MPH BETWEEN 0800 PDT AND 1130 PDT.
&&
RBALFOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:29 AM PDT | Small Craft Advisory for Hazardous Seas | SGX | 22 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.